MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, sn: (b)(6), +18.0d) was implanted in the patient's right eye on (b)(6) 2024 during primary cataract surgery.Two light treatments were completed without complications.On (b)(6) 2024, the patient presented to the clinic with sudden onset blurry vision in the right eye and was diagnosed with macula-off retinal detachment.Retinal detachment repair with endolaser and sf6 was performed on (b)(6) 2024.Following retinal repair surgery, on (b)(6) 2024, the patient was diagnosed with endophthalmitis; a pars plana vitrectomy with culture and silicone oil tamponade were performed on the same day.Bacterial cultures were negative as of on (b)(6) 2024.Superior displacement of the lal with silicone oil on the posterior surface was noted on (b)(6) 2024.On (b)(6) 2024, the silicone oil was removed.On (b)(6) 2024, it was noted that the lal was opacified when observed under slit lamp.The lal (sn: (b)(6) was explanted on (b)(6) 2024 and replaced with an intraocular lens from a different manufacturer.
 
Additional Manufacturer Narrative
The lal was cut into fragments during explantation and the fragments were returned to rxsight and evaluated; no anomalies or defects were detected in the returned lal.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key20625996
Report Number3012712027-2024-00199
Device Sequence Number21059295
Product Code PZK
UDI-Device Identifier00818806020630
UDI-Public01008188060206301123080417260731
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-005045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale